# SDR USAA2014062500001

- Difficulty date: June 24, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 46,541 hours, 19,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 1 C EMER LIGHT LENS BROKEN.  REPLACED SEAT 1 C EMER LIGHT LENS AS REQUIRED, CHECKED OK.
